# SDR DALA2018041702604

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 70,870 hours, 13,319 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1638 & 1658
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HFEC INSPECTION ON THE FUSELAGE SKIN,  FOUND ONE CRACK,  APPROXIMATELY 1 INCH LONG AT STRINGER 13AR, BS 1658 AND TWO CRACKS APPROXIMATELY 1/10 INCH AND 1/3 INCH LONG AT STRINGER 14AR, BS 1638.   REPAIRED IAW ER/A 567546-14. (LP 512669)
